# SDR 05FDEA03943

- Difficulty date: November 23, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 423, STR 22-23L, CREASED DENT IN SKIN.  REPAIRED SKIN AT BS 423, STR 22-23L PER SRM 53-30-3.
